Alert archive / South Dakota / Wind Advisories in 2011
Wind Advisory 10, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Apr 29, 2011, 4:07 AM CDT for 19 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Apr 29, 2011, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2011, 4:07 AM CDT (09:07 UTC)
- In effect from
- Apr 29, 2011, 10:00 AM CDT
- Expired
- Apr 29, 2011, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
All 21 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Sully County, SD
The radar
The Aberdeen radar (KABR), 45 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 2216 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918 WWUS73 KABR 290907 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 407 AM CDT FRI APR 29 2011 ...BECOMING WINDY TODAY... .A STRONG PRESSURE GRADIENT WILL DEVELOP AS LOW PRESSURE DEEPENS ACROSS THE WESTERN DAKOTAS TODAY. THIS WILL HELP CREATE STRONG SOUTHERLY SUSTAINED WINDS AND GUSTS FROM LATE THIS MORNING THROUGH EARLY THIS EVENING...MAINLY ACROSS NORTHEAST SOUTH DAKOTA INTO WEST CENTRAL MINNESOTA. MNZ039-046-SDZ006>008-011-018>023-292115- /O.NEW.KABR.WI.Y.0010.110429T1500Z-110430T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 407 AM CDT FRI APR 29 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * BY LATE THIS MORNING...STRONG SOUTH WINDS SHOULD BE DEVELOPING THROUGHOUT THE JAMES RIVER VALLEY IN SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA. THESE STRONG WINDS WILL BEGIN SUBSIDING BY EARLY THIS EVENING. * STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DORN
3 follow-up statements
183 WWUS73 KABR 291553 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1053 AM CDT FRI APR 29 2011 ...WINDY TODAY... .A STRONG PRESSURE GRADIENT WILL DEVELOP AS A LOW PRESSURE DEEPENS ACROSS THE WESTERN DAKOTAS TODAY. THIS WILL HELP CREATE STRONG SOUTHERLY SUSTAINED WINDS AND GUSTS THROUGH EARLY THIS EVENING ACROSS NORTHEAST SOUTH DAKOTA INTO WEST CENTRAL MINNESOTA. MNZ039-046-SDZ006>008-011-018>023-300000- /O.CON.KABR.WI.Y.0010.000000T0000Z-110430T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1053 AM CDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * STRONG SOUTHERLY WINDS WILL CONTINUE THROUGHOUT THE JAMES RIVER VALLEY IN SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA. THESE STRONG WINDS WILL BEGIN SUBSIDING BY EARLY THIS EVENING. * STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SD
786 WWUS73 KABR 291640 AAA NPWABR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1140 AM CDT FRI APR 29 2011 ...WINDY TODAY... .A STRONG PRESSURE GRADIENT WILL DEVELOP AS A LOW PRESSURE DEEPENS ACROSS THE WESTERN DAKOTAS TODAY. THIS WILL HELP CREATE STRONG SOUTHERLY SUSTAINED WINDS AND GUSTS THROUGH EARLY THIS EVENING ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA INTO WEST CENTRAL MINNESOTA. SDZ005-010-016-017-034>037-051-300000- /O.EXA.KABR.WI.Y.0010.000000T0000Z-110430T0000Z/ MCPHERSON-EDMUNDS-POTTER-FAULK-SULLY-HUGHES-HYDE-HAND-BUFFALO- INCLUDING THE CITIES OF...EUREKA...IPSWICH...GETTYSBURG... FAULKTON...ONIDA...PIERRE...HIGHMORE...MILLER...FORT THOMPSON 1140 AM CDT FRI APR 29 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * STRONG SOUTHERLY WINDS WILL CONTINUE THROUGHOUT CENTRAL SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA THROUGH THIS AFTERNOON. THESE STRONG WINDS WILL BEGIN SUBSIDING BY EARLY THIS EVENING. * STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ039-046-SDZ006>008-011-018>023-300000- /O.CON.KABR.WI.Y.0010.000000T0000Z-110430T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE 1140 AM CDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * STRONG SOUTHERLY WINDS WILL CONTINUE THROUGHOUT THE JAMES RIVER VALLEY IN SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA. THESE STRONG WINDS WILL BEGIN SUBSIDING BY EARLY THIS EVENING. * STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SD
655 WWUS73 KABR 292029 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 329 PM CDT FRI APR 29 2011 ...WINDY THROUGH THIS EVENING...THEN AGAIN ON SATURDAY... .AS AN AREA OF LOW PRESSURE LIFTS NORTHEAST ACROSS THE REGION THROUGH SATURDAY...IT WILL BRING STRONG WINDS ALONG WITH IT. SOUTHERLY WINDS OF 30 MPH WITH GUSTS AROUND 45 MPH WILL CONTINUE FOR LOCATIONS ALONG AND EAST OF THE JAMES RIVER VALLEY THROUGH THIS EVENING. THE WINDS WILL SHIFT TO THE NORTHWEST BY SATURDAY MORNING AND WILL BECOME STRONG ONCE AGAIN. SUSTAINED WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH GUSTS APPROACHING 55 MPH. SDZ016-034>036-051-300830- /O.CAN.KABR.WI.Y.0010.000000T0000Z-110430T0000Z/ /O.NEW.KABR.HW.A.0002.110430T1200Z-110501T0000Z/ POTTER-SULLY-HUGHES-HYDE-BUFFALO- INCLUDING THE CITIES OF...GETTYSBURG...ONIDA...PIERRE... HIGHMORE...FORT THOMPSON 329 PM CDT FRI APR 29 2011 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * STRONG NORTHWEST WINDS OF 40 MPH WITH GUSTS APPROACHING 55 MPH ARE POSSIBLE BY SATURDAY MORNING. THESE STRONG WINDS WILL LIKELY CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SDZ005-010-017-300830- /O.NEW.KABR.HW.A.0002.110430T1200Z-110501T0000Z/ /O.CON.KABR.WI.Y.0010.000000T0000Z-110430T0000Z/ MCPHERSON-EDMUNDS-FAULK- INCLUDING THE CITIES OF...EUREKA...IPSWICH...FAULKTON 329 PM CDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * STRONG SOUTHERLY WINDS WILL CONTINUE THROUGHOUT CENTRAL SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA THROUGH THIS AFTERNOON. THESE STRONG WINDS WILL BEGIN SUBSIDING BY EARLY THIS EVENING. WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST BY SATURDAY MORNING. SUSTAINED WINDS OF 40 WITH GUSTS APPROACHING 55 MPH ARE POSSIBLE. THESE STRONG WINDS WILL LIKELY CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ MNZ039-046-SDZ006>008-011-018>023-037-300000- /O.CON.KABR.WI.Y.0010.000000T0000Z-110430T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-HAND- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...REDFIELD...CLARK...WATERTOWN... MILBANK...CASTLEWOOD...CLEAR LAKE...MILLER 329 PM CDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * STRONG SOUTHERLY WINDS WILL CONTINUE THROUGHOUT THE JAMES RIVER VALLEY IN SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA. THESE STRONG WINDS WILL BEGIN SUBSIDING BY EARLY THIS EVENING. * STRONG SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ003-004-009-015-033-045-048-300830- /O.NEW.KABR.HW.A.0002.110430T1200Z-110501T0000Z/ CORSON-CAMPBELL-WALWORTH-DEWEY-STANLEY-JONES-LYMAN- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE... TIMBER LAKE...FORT PIERRE...MURDO...PRESHO 329 PM CDT FRI APR 29 2011 /229 PM MDT FRI APR 29 2011/ ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * STRONG NORTHWEST WINDS OF 40 MPH WITH GUSTS APPROACHING 55 MPH ARE POSSIBLE BY SATURDAY MORNING. THESE STRONG WINDS WILL LIKELY CONTINUE THROUGH THE AFTERNOON BEFORE DIMINISHING BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ SD/RW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Apr 28, 7:56 PM CDT, 8 hours 11 minutes earlier.
Area forecast discussion, Apr 28, 7:56 PM CDT, 8 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 756 PM CDT THU APR 28 2011 .UPDATE... ONLY UPDATE TO THE FORECAST THIS EVENING WAS TO INCREASE CLOUD COVER THROUGH THE NIGHT AS A BROKEN TO OVERCAST DECK OF HIGH CLOUDS CAN BEEN SEEN ON SATELLITE OVER THE WESTERN CWA AND STREAMING EASTWARD. NO CHANGES MADE TO WINDS OR TEMPERATURES. NEW AVIATION DISCUSSION BELOW. && .PREV DISCUSSION... .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT 500 J/KG OF CAPE THIS AFTERNOON ACROSS THE JAMES RIVER VALLEY HAS BEEN ENOUGH TO OVERCOME THE DRY AIR NEAR THE SFC AND PRODUCE SOME LIGHT SHOWERS. THIS ACTIVITY SHOULD DISSIPATE AFTER SUNSET. ALL MODELS ARE IN GOOD AGREEMENT ON THE APPROACHING COLD FRONT AND UPPER TROF TOMORROW. MODELS HAVE SLOWED DOWN THE PROGRESSION OF THE PRECIP INTO THE REGION...HOLDING IT OFF UNTIL MID MORNING OR EARLY AFTERNOON ACROSS CENTRAL SD. INSTABILITY WILL BE ENOUGH TO CREATE SOME THUNDERSTORMS THROUGH FRIDAY NIGHT. TEMPERATURES WILL BE COOLER BY SATURDAY BEHIND THE COLD FRONT. THEN THERE WILL BE A DRY SLOT BEFORE THE UPPER TROF MOVES THROUGH ON SATURDAY BRINGING ANOTHER ROUND OF LIGHT RAIN OR SHOWERS. ALL PRECIP MOVES OUT SAT EVENING. TOTAL QPF AMOUNTS WITH THIS SYSTEM WILL BE AROUND .25 INCHES EXCEPT EAST OF I-29 WHERE .50 IS MORE LIKELY AND IN THE VICINITY OF TSTORMS. AT THIS POINT WINDS LOOK LIKE THEY WILL STAY JUST BELOW ADVISORY CRITERIA ON FRIDAY...BUT THIS WILL BE SOMETHING TO WATCH. .LONG TERM...SUNDAY THROUGH THURSDAY. THE EXTENDED MODELS ARE IN A FAIR AGREEMENT THROUGH THE LONG TERM. THE PERIOD BEGINS WITH AN AREA OF LOW PRESSURE OVER THE NORTHERN GREAT LAKES REGION AND A HIGH PRESSURE OVER THE NORTHERN HIGH PLAINS. WINDS IN THE LOWER LEVELS ON SUNDAY ARE FAIRLY UNIFORM WHICH SHOULD RESULT IN DECENT MIXING. BASED ON GFS SOUNDINGS AND A FEW PAST EVENTS...BELIEVE THERE WILL BE ENOUGH INSTABILITY FOR AFTERNOON SHOWERS ON SUNDAY. MONDAY AND TUESDAY SHOULD BE DRY AS THE REGION WILL BE SANDWICHED BETWEEN AN EXITING AREA OF HIGH PRESSURE TO THE SE...AND AN APPROACHING LOW PRESSURE SYSTEM FROM THE NW. BREEZY SOUTHERLY WINDS WILL DRAW MOISTURE IN THE REGION AHEAD OF THE LOW PRESSURE SYSTEM ON TUESDAY. THE ADDED MOISTURE...ALONG WITH LIFT ALONG A COLD FRONT MAY BE ENOUGH TO SUPPORT THUNDERSTORMS ON TUESDAY NIGHT. HOWEVER BASED ON THE TIMING OF THE COLD FRONT WILL LEAVE OUT THE MENTION OF THUNDER FOR NOW. ADDITIONAL SHOWERS ARE EXPECTED POST FRONTAL ON WEDNESDAY. BASED ON THE CURRENT PLACEMENT OF THE LOW PRESSURE ON WEDNESDAY...HIGH TEMPERATURES MAY NEED TO BE LOWERED A FEW MORE DEGREES. WITH PERSISTENT CAA FILTERING INTO THE CWA ON THURSDAY...WILL IGNORE HPC GUIDANCE AND USE THE COOLER CONSENSUS AMONG ALL MODELS. && .AVIATION... TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS VFR CONDITIONS WILL PREVAIL TONIGHT AS BKN-OVC CIGS AOA 15K FEET STREAM OVER THE REGION FROM WEST TO EAST. SOUTHERLY WINDS WILL BEGIN TO INCREASE IN SPEED FRIDAY MORNING...AND BY EARLY AFTERNOON WILL BE IN THE 15 TO 30 MPH RANGE. A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AS WELL. VSBYS WILL BE UNRESTRICTED THROUGH THE TAF PERIOD...BUT MAY BE REDUCED BRIEFLY IF ANY STORMS SHOULD DEVELOP. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...PARKIN SHORT TERM...WISE LONG TERM...SD AVIATION...PARKIN WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Apr 28, 4:40 AM CDT, 23 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 440 AM CDT THU APR 28 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-290945- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 440 AM CDT THU APR 28 2011 /340 AM MDT THU APR 28 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT LATE TONIGHT OVER NORTH CENTRAL SOUTH DAKOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS INCREASE THROUGHOUT THE DAY ON FRIDAY AND FRIDAY NIGHT. STRONG SOUTH WINDS ON FRIDAY COULD EXCEED WIND ADVISORY CRITERIA...AND THEN STRONG NORTHWEST WINDS COULD DO THE SAME SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. DORN
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:29 PM CDT | High Wind Watch | ABR | Buffalo, Campbell, Corson, Dewey, Edmunds, Faulk and 9 more | 13 hr |
Nearby
Wind Advisories in South Dakota, 2011Wind Advisories in Minnesota, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.